UPM Institutional Repository

Quadrature Method for an Autonomous Ordinary Differential Equation


Budin, Harun (1984) Quadrature Method for an Autonomous Ordinary Differential Equation. Pertanika, 7 (2). pp. 67-70.


A quadrature method is used to obtain uniqueness results for an autonomous nonlinear ordinary differential equation. This method enables us to give a necessary and sufficient condition for a unique solution when the nonlinearity is convex. The technique is then used to determine supremum of the spectrum for the problem with convex nonlinearity.

Download File


Download (2MB)

Additional Metadata

Item Type: Article
Divisions: Faculty of Environmental Studies
Keywords: Autonomous; differential equation; uniqueness; spectrum.
Depositing User: Nur Izyan Mohd Zaki
Date Deposited: 12 Nov 2009 03:42
Last Modified: 27 May 2013 07:00
URI: http://psasir.upm.edu.my/id/eprint/2281
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item